| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Posterior Capsule Opacification (4807)
| Date of Event |
09/25/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The zcb00 model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Posterior capsule opacification was noted during (b)(6) 2024 yttrium aluminum garnet (yag) evaluation and was resolved by performing yag laser capsulotomy on (b)(6) 2024.Patient prognosis post-procedure was reported as fully recovered.The suspect iol is not available for investigation as it remains implanted.The iol directions for use were followed.No further information is available.
Additional Manufacturer Narrative
Additional information: section a3b: patient gender: male.Section a4: patient weight: unknown/asked information was not provided.Section d6b: date explanted: not applicable as the iol remains implanted; therefore, not explanted.Section h3: device evaluated by manufacturer: the complaint device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Section h-6 health effect - impact code: 4625 ¿ yag capsulotomy.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review, it was noted that the reported event has been previously reported under medwatch report number #3012236936-2025-0003224.Therefore, this file is no longer considered reportable.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.